# SDR SWAA2022020337469

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,400 hours, 33,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Upper Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DORSAL FIN HAS AREAS OF CORROSION BETWEEN STA. 966.7 AND 1000.57 AND BETWEEN STA. 926.7 AND 947.5 / CORROSION DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN BETWEEN STA. 966.7 AND 1000.57 AND BETWEEN STA 926.7 AND 947.5 PER ER #17-04788 REV IR AND EA 1-753-31912 REV IR
